# SDR P5CA0300962

- Difficulty date: October 8, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 60,786 hours, 13,631 cycles
- Engine: Pwa JT9D70A
- Engine time: 42,124 hours, 9,538 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Deployed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG THRUST REVERSER DEPLOYED ON T/O ROLL AT 80 KTS.  NR 2 ENG T/R DEACTIVATED PER DDPG 78-1 AND MM 78-31-00.  ACCOMPLISHED HIGH ENERGY STOP HEAT DAMAGE CONDITIONAL INSP PER MM 5-51-10.
